Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Not got my menstrual period this month, discontinued Familon pills. Worried about it.

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
hi my name is XXXXXXX 24,f,50kg,5.0",a housewife have,nt get my menstural period this month,my last period was on 1st dec,2011 and it last for 6 days,earlier i used to take familon pills but i discontinues it this month,I am really worried,kindly help me out
Posted Thu, 19 Apr 2012 in Menstruation and Miscarriage
Answered by Dr. Rakesh Madhyastha 10 minutes later

Thanks for the query.

Femilon is a brand name for a oral contraceptive pill containing Desogestrel and Ethinyl Estradiol.

Some of the side effects include inter menstrual spotting and post medication amenorrhea (failure to get periods after stopping the drug).

It is more possible in you, because you have been continuously using it for 3 years.

Do not panic. Please take a urine pregnancy test to rule out pregnancy and if the problem persists please consult your gynaecologist immediately.

I hope I have answered your query and if there are no further doubts please accept my answer.

I wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor